# SDR AU970129

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320302
- Condition: Noisy
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR NOISY - FLAP SHUDDERING ON EXTENSION
